Ask an expert
Question

09 Feb 2006

body odour
hello i wrote not long ago about trying body mint. can anything in it give me a headache or make me sleepy. also my eyes have a yellow tinge to them. is this to do with body mint.
Answer 340 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Monkey
Yellow eyes could be a sign of liver problems so you have to go to your dr to check your liver enzymes - can be caused by viral infections or gall stones etc. The body mint should not be the cause but just take the bottle with to your dr - there may be an ingredient in it that you are sensitive to.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.